# SDR SWIA202266633

- Difficulty date: September 7, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL COAMING IS CHAFED AT FWD EDGE.     (C-CHECK RO 10/24/2022)    PERMANENTLY REPAIRED L/H UPPER TRANSCOWL COAMING AT FWD EDGE REF GENERIC REO #670-54-21-1028 REV (NC) 2009-06-15 STEPS 1-9. COMPLIED WITH SKY CARD 51-900-1002-SKY.
